Anadin Extra (32 tablets) View larger

Anadin Extra (32 tablets)

5000309006968

New

Symptomatic treatment of mild to moderate pain including headache, migraine, neuralgia, toothache, sore throat, period pains, symptomatic relief of sprains, strains, rheumatic pain, sciatica, lumbago, fibrositis, muscular aches and pains, joint swelling and stiffness, symptoms of cold and influenza. White capsule shaped tablet containing: Aspirin (acetylsalicylic acid) 300mg Paracetamol 200mg

More details

£ 4.12

More info

Symptomatic treatment of mild to moderate pain including headache, migraine, neuralgia, toothache, sore throat, period pains, symptomatic relief of sprains, strains, rheumatic pain, sciatica, lumbago, fibrositis, muscular aches and pains, joint swelling and stiffness, symptoms of cold and influenza.

White capsule shaped tablet containing: Aspirin (acetylsalicylic acid) 300mg Paracetamol 200mg Caffeine 45mg

Dosage: Adults: 2 tablets every 4 hours. Maximum 8 tablets in 24 hours.

Children: not recommended except on medical advice.

30 other products in the same category: